Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 19

International Journal of Pure Mathematical Sciences

Volume 19
See as eBook
P. 1

Locally gωα-Closed Sets in Topological Spaces

Authors: S.S. Benchalli, Prakash Gouda Patil, Pushpa M. Nalwad

Citation: S.S. Benchalli et al., "Locally gωα-Closed Sets in Topological Spaces", International Journal of Pure Mathematical Sciences, Vol. 19, pp. 1-9, 2017

P. 10

Introducing a Finite State Machine for Processing Collatz Sequences

Authors: Eldar Sultanow, Denis Volkov, Sean Cox

Citation: E. Sultanow et al., "Introducing a Finite State Machine for Processing Collatz Sequences", International Journal of Pure Mathematical Sciences, Vol. 19, pp. 10-19, 2017

P. 20

Certain Types of Continuity via Ig**α-Closed Sets

Authors: C. Santhini, M. Suganya

Citation: C. Santhini and M. Suganya, "Certain Types of Continuity via Ig**α-Closed Sets", International Journal of Pure Mathematical Sciences, Vol. 19, pp. 20-29, 2017